# SDR MALA965041

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Cracked
- Location: Bs 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT MSP, MAINTENANCE FOUND A GAS STRUT MOUNT POST HOLE TO BE CRACKED.  PERFORMED REPAIR TO CARGO DOOR FRAME AT FS 491.00 BY REMOVING DAMAGED GAS STRUT MOUNT HOLE.  FABRICATED, PREPPED AND INSTALLED A REPAIR ANGLE, REPAIR PLATE, AND FILLER IAW FAIRCHILD ARP 53-20-9503 DATED MARCH 1, 1995.  (M)
